б Ȩ...

to home...

P u b l i c a t i o n s

Books and Lecturenotes:

1.  Chong-Kyu Han,  Overdetermined PDE systems of generic type,   GARC Lecturenote series 53,  November 2007,  Research Institute of Mathematics, Seoul National Univ.

2.  Several Complex Variables Introduction and topics;   bounded symmetric spaces and overdetermined pde systems (In Korean  ٺԼ,  Ī ̺й Թ),  with Jongdo Park,    湮,   2016

3.  Involutivity of constrained Pfaff equations,  lectures delivered in  KSCV Workshop,  Dec. 6-8, 2018, KIAS



53.  Chong-Kyu Han,  Constrained Pfaffian systems and quasi-linear PDEs of first order,  2021,  to appear,

52.  Chong-Kyu Han and Taejung Kim,  Analytic continuation and differential equations (in Korean,  ؼ ̺й) 2021,  to appear

51.  Chong-Kyu Han and Taejung Kim,  Maximal domains of analytic continuation for quasi-linear differential equations of first order (2020), to appear

50.  Chong-Kyu Han, Conservation laws and symmetry of differential equations-stories about E. Noether's Theorem (in Korean, ̺й Ī- ߽),  J. History of Math. 31-5 (2018) 211-222

49.  Kuerak Chung and Chong-Kyu Han,  Nullity of the Levi-form and the associated subvarieties for pseudo-convex CR structures of hypersurface type, arXiv: 1802.02294, Bull. Korean Math. Soc. January 2019,  Vol. 56-1, 169-178

48.  Chong-Kyu Han and Hyeseon Kim,  Invariant submanifolds for affine control systems,  arXiv 1801.00072,  Annales Polonici Mathematici 124-1 (2020) 61-73

47.  Chong-Kyu Han and Jong-Do Park,   Systems of quasi-linear PDE of first order with Cauchy data of higher codimensions,  J. Math. Analysis and Applications,  April  2015,  Vol. 430-1,   390-402

46.  Heungju Ahn and Chong-Kyu Han,  Invariant submanifolds for vector fields of constant rank,  preprint,  Science China Math.,  59-7 (2016) 1417-1426  

45.  Chong-Kyu Han andJongdo Park,  Local solvability of quasi-linear Cauchy-Riemann equations, Pacific J. Math., 265-1 (2013) 59-84  PDF

44.  Chong-Kyu Han and Jongdo Park,  Method of characteristics and first integrals for overdetermined system of quasi-linear PDE  of first order, Sci. China Math., August 2015, Vol. 58 No. 8;  1665-1676  PDF

43.  Chong-Kyu Han and Hyeseon Kim,  Holomorphic functions on almost complex manifolds,   J. Korean Math. Soc. 49 (2012), 379-394

42.  Robert Foote and Chong-Kyu Han,  First integrals for Pfaffian systems,  J. Geom. Anal., to appear

41.  Heungju Ahn and  Chong-Kyu Han,  Local geometry of Levi-forms associated with the exitence of complex submanifolds and the minimality of generic CR manifolds,  J. Geom. Anal. 22 (2012) 561-582  

40.  Chong-Kyu Han,  Foliations associated with Pfaffian systems,  Bull. Korean Math. Soc. ,46(2009),  931-940 PDF

39.  Heungju Ahn,  Chong-Kyu Han and Giuseppe Zampieri,  Minimality of CR submanifolds,  

38.  Chong-Kyu Han,  Generalization of the Frobenius theorem on involutivity,  J. Korean Math. Soc.   46 (2009), 1087-1103  P DF

37.  Chong-Kyu Han and Kanghyurk Lee,  Integrable submanifolds in almost complex manifolds,  J. Geom. Anal. 20 (2010) 177-192

36. Chong-Kyu Han and Giuseppe Tomassini,  Complex submanifolds in real hypersurfaces,  J. Korean Math. Soc. 47 (2010),  1001-1015   PDF

35. Chong-Kyu Han, Jongwon Oh and Gerd Schmalz,  Symmetry algebra for multi-contact structures given by 2n vector fields in R^{2n+1},  Math. Ann. (2008) 341: 529-542,   

34. Chong-Kyu Han,  Pfaffian systems of Frobenius type and solvability of generic overdetermined PDE systems, pp  421-430,   in  Symmetries  and overdetermined systems of partial differential equations, IMA Volumes in Math. and its Appl. vol. 144,  Springer-Verlag, 2007      pdf 

33. Chong-Kyu Han, Overdetermined system of linear pde's of first order of generic type, Proc. Conf. on Several Complex Variables,  on the occasion of Prof. Sheng Gong's 75th birthday,  Hefei, China, 2005, PDF

32.  Robert Foote, Chong-Kyu Han and Jongwon Oh,  Infinitesimal isometries along curves and generalized Jacobi equations,  J. Geom. Anal.  23  (2013), 377-394

31. Chong-Kyu Han,  Complete prolongation of overdetermined pde systems and the finiteness of multi-contact maps of R^3, Proc. Conf. on CR geometry,Levico Terme,Italy, to appear in 2005, PDF

30. Chung-ki Cho and Chong-kyu Han, Finiteness of infinitesimal deformations of isometric embeddings and conformal embeddings, Rocky Mt. J. Math. 35 (2005), 741-760  PDF

29. Chong-Kyu Han,Solvability of overdetermined pde systems that admit a complete prolongation and some local problems in CR geometry,  J. Korean Math. Soc. 40 (2003), 695-708 PDF

28. Jae-sung Cho and Chong-kyu Han, Complete prolongation and the Frobenius integrability for overdetermined systems of partial differential equations,  J. Korean Math. Soc. 39-2 (2002), 237-252 PDF

27. Chung-Ki Cho and Chong-Kyu Han, Finiteness of infinitesimal deformations of CR mappings of CR manifolds of nondegenerate Levi form, J. Korean Math. Soc. 39-1 (2002), 91-102 PDF

26. Chong-kyu Han and Sung-yeon Kim, Symmetry of the tangential Cauchy-Riemann equations and scalar CR invarinats,  Osaka J. Math. 38 (2001), 851-867 PDF

25. Chong-kyu Han, Equivalence problem and complete system of finite order, J. Korean Math. Soc. 37-2 (2000) 225-243 PDF

24. Chung-ki Cho and Chong-kyu Han, Ellipticity of conformal embeddings, J. Math. Kyoto U., 39-4 (1999) 597-606 PDF

23. Chung-ki Cho and Chong-kyu Han, Local rigidity of hypersufaces in real euclidean spaces, Rocky Mt. J. Math. 30 (2000) 507-528  PDF

22. Chong-kyu Han, Complete differential system for the mappings of CR manifolds of non-degenerate Levi forms, Math. Ann. 309 (1997) 401-409  PDF

21. Chong-kyu Han, A method of prolongation of tangential Cauchy-Riemann equations, Overdetermined system and CR geometry , Advanced Studies in Pure Math.25 (1997) 158-166

20. C. K. Han and J.N. Yoo, A note on E. Cartan's method of equivalence and local invariants of isometric embeddings of Riemannian manifolds, Korean J. Math.34 (1997) 771-790 PDF

19. C. K. Han and J. N. Yoo, Symmetry and local invariants of isometric embeddings of Riemannian manifolds, Hokkaido Math. J.,26 (1997) 125-139.

18. C. K. Han, Local invariants for hypersurfaces in euclidean spaces,  Pseudo-conformal and Riemannian cases, Proc. Conf. on Pure & Appl. Math., Academia Sinica, (1994) 57-76.

17. C. K. Han, Pseudo-conformal invariants for real hypersurfaces in C^n, Proc. 3rd GARC Symposium, Seoul National Univ., (1994) 503-512.

16. C. K. Cho, C. K. Han & J. N. Yoo, Complete differential systems for certain isometric immersions of Riemannian manifolds, Comm. Korean Math. Soc., 8 (1993), 315-328.

15. C. K. Han and J. N. Yoo, A method of prolongation and holomorphic extension of CR functions, Proc. Conf. in Global Analysis, Seoul National Univ., 3-2 (1992) 109-123.

14. C. K. Cho and C. K. Han, Differential invariants for isometric embeddings, Topology, Analysis and Applications, a volume dedicated to the memory of B. Riemann, editor M Rassias, to appear 

13. C. K. Cho and C. K. Han, Compatibility equations for isometric embeddings, Rocky Mt. J. Math., 23(1993) 1231-1252

12. C. K. Cho & C. K. Han, Gauss equations and ellipticity of isometric emdeddings, J. Korean Math. Soc., 29 (1992) 206-216.

11. C. K. Han, Ellipticity of isometric embeddings, Proc. Symp. Pure Math., Amer. Math. Soc., Vol. 54 (1993) 409-414.

10. C. K. Han, The Theorema Egregium of Gauss from a viewpoint of partial differential equations, Mathematical Heritage of C. F. Gauss, editor M. Rassias, pp. 326-333, World Scientific, Singapore 1991.

9. C. K. Han, Rigid immersions of G-structures and analyticity of CR mappings into spheres, Proc. Symp. Pure Math., Amer. Math. Soc. 52-2 (1991), 239-249.

8. C. K. Han, Rigidity of CR manifolds and analyticity of CR immersions, Math. Ann., 287 (1990) 229-238.

7. C. K. Han, Regularity of isometric immersions of Riemannian manifolds, Proc. 1989 KIT Workshop on Analysis and Geometry, Vol. 4 (1990), 179-188.

6. C. K. Han, Regularity of certain rigid isometric immersions of n-dimensional Riemannian manifolds nto R^(n+1), Michigan J. Math., 36 (1989) 245-250.

5. C. K. Han, Regularity of mappings of G-structures of Frobenius type, Proc. Amer. Math. Soc. 105 (1989) 127-137    PDF

4. C. K. Han, Regulaity and uniqueness for isometric immersions of positively curved Riemannian manifolds and its analogy with CR geometry, J. Diff. Geom. 28 (1988) 477-484

3. C. K. Han, Regularity and uniqueness of certain systems of functions annihilated by formally integrable system of vector fields, Rocky Mountain J. of Math.18 (1988) 767-783

2. C. K. Han, Pfaffian systems for the infinitesimal automorphisms and application to some degenerate CR manifolds of dimension 3, J. Korean Math. Soc. 21(1984) 9-19

1. C. K. Han, Analyticity of CR equivalences of some hypersurfaces in C^n with degenerate Levi forms, Invent. Math. 73(1983) 59-69